# SDR 96ZZZX6129

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- Engine: Lyc LF5071F
- System (JASC): 3234 · Landing Gear Selector
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER DIDN'T COME UP AND SPOILER LIGHT ON MWS CAME ON.  RETURNED TO AIRPORT.  LUBRICATED LANDING GEAR LEVER MECHANISM.  CHECKED SPOILER AND FOUND NORMAL.
